Skip to content
My WebMD Sign In, Sign Up
Update - Countdown continues
avatar
bj1208 posted:
Hey everyone - forgot to post this~~

I spoke with my pain doc on Monday to let them know about surgery date etc. and we went over how I should reduce my pain meds to half what I am taking ~~ (60mg morph 4Xdaily, 30mg oxycodone 4Xdaily), oh and I had to stop taking Ibuprofen - cannot take Tylenol either as these are bleeder meds so

Monday - Day #1: started taking 3 morph's 4 oxcy's
Tuesday - Day #2: 3 morphs and 3 1/2 oxcy's
Wednesday - Day #3: Same dosage

I can tell you right now I am starting to turn into one big "B"!! LOL my pains are getting worse and it's getting harder to move around. I don't know how I'm gonna do by the time surgery is here.

Hope everyone has a low pain day~~
~~ Click on my name or picture and read my story ~~

Take care ~~ God Bless ~~

~~ Joy ~~
Reply
FirstPrevious12NextLast
 
avatar
debs_bears responded:
And your surgery is like 2 weeks away. I will be continually praying for you as this will not be easy. Debbie
 
avatar
bj1208 replied to debs_bears's response:
you gots that right~~LOL it's been total hell right now - and I have a small cold and trying to keep that down so I won't have to reschedule - ugh~~
~~ Click on my name or picture and read my story ~~

Take care ~~ God Bless ~~

~~ Joy ~~
 
avatar
aprilrose9 replied to bj1208's response:
Dear Bj,

Hope you have a cold and not the flu. Let us know how you are doing. Hope to hear in 3 days this was a simple cold.
 
avatar
bj1208 responded:
It's Friday~~~

It's not the flu - just a stupid head cold - think a lot has to do with the lowering of my pain meds and cutting down on ibuprofen.

i'm at 3 morphs and taking 1/2 oxy 3-4 times a day - some days are worse than others and lately it's been pretty bad with cold fronts moving thru with rain, freezing drizzle and light snow.

I go in next Wednesday for pre-admission tests, blood work, family history, meds and speak with anesthesiologist so that will be fun~~

Hope you all have a low pain weekend~~
~~ Click on my name or picture and read my story ~~

Take care ~~ God Bless ~~

~~ Joy ~~
 
avatar
trs1960 responded:
Oh boy, been there and I was a big B too! =[:-{O)

Hang in there it's not easy, but doable. You can do it.

Tim
 
avatar
trs1960 replied to bj1208's response:
Aggressively lowering my pain meds gives me minor flu like symptoms...including the runs as my digestive system comes out of the constipation effects from meds and I get thing swing the other way until my body normalizes.

Hang in there. I just did as little as possible as I felt like I had the flu.

Tim
 
avatar
bj1208 replied to trs1960's response:
its not so much flu like symptoms - it's what's more like having withdrawals - sucks - I just realized that when I sneezed this morning - reminded me of going thru withdrawals - oxy's do that -

my daughter used to take about half my script and even with taking morphine your body still goes thru withdrawals from the oxy's -

So yep it's all too familiar now -


Day #6 - i'm down to taking 2 morph's and 3 oxy's (30mg cut in half taking 6XDaily) and i'm hurting real real bad
~~ Click on my name or picture and read my story ~~

Take care ~~ God Bless ~~

~~ Joy ~~
 
avatar
bj1208 replied to bj1208's response:
Day #7 - been real tough - I'm still taking 2 morphs every 12 hours and 1/2 of 30mg (15mg) of Oxy 6 times a day which still equals 30mg 4XDaily.

I'm really having a had time with pains and not sure if I can reduce down anymore than what I have.

This Wednesday I go for pre-admission tests and paper work - I will also speak with the Anesthesiologist to make sure he/she knows my dosages.

Hope everyone had a great weekend with low pains and getting ready for the big "Turkey" Day~~
~~ Click on my name or picture and read my story ~~

Take care ~~ God Bless ~~

~~ Joy ~~
 
avatar
dianer01 replied to bj1208's response:
Hugs to you Joy and PACE yourself this week...I know we all want to do everything and have the holiday be picture perfect, but at what price? Maybe a little less effort and a little more time spent those we love.

di
 
avatar
bj1208 replied to dianer01's response:
Thanks Diane -

I'm taking it slow. Just gonna be me hubby and daughter for Thanksgiving and I plan on making small dinner nothing fancy just real simple.

Hope u have a great Thanksgiving!
~~ Click on my name or picture and read my story ~~

Take care ~~ God Bless ~~

~~ Joy ~~
 
avatar
aprilrose9 replied to bj1208's response:
Dear Bj,

This does NOT sound fun. Hope you are getting close to the end of the withdrawl symptoms.

So glad you are close to your pre-admission testing and thus, surgery and recovery.

Happy Thanksgiving!
 
avatar
tlh509 replied to bj1208's response:
Hey Joy, just wanted to send a few thoughts. Take it easy, and hope you are able to enjoy T-day. T-day will be very quiet here too. Me and my cat. I have had a bad head cold now for over a week. Its old! Other than that I am lucky, back has been pretty good. I listen to what it says, very carefully! So just going to take it nice and easy. Take care! Tom
 
avatar
aprilrose9 replied to tlh509's response:
Dear tlh509,

Hijacking your response to Bj. I will be having a quiet day with my dog, so I hope you will be having a lovely Thanksgiving with your cat. At least, you don't have to put your pet outside, as much as I seem to each day. I kid you not...9 times yesterday!

Happy Thanksgiving!
April-Rose9
 
avatar
tlh509 replied to aprilrose9's response:
Thank you. True about the outside part. Its cold here in the Inland Northwest and next week looks arctic unfortunately. I so dislike colds when its cold. Have a good one!!! Tom


Helpful Tips

Try water therapy
I also have had surgery for L5S1,protruding disc for sciatic pain. Everything was fine for a year. Then the pain came back and the doctor ... More
Was this Helpful?
18 of 28 found this helpful

Helpful Resources

Be the first to post a Resource!

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Spine Center